# SDR IPXA2018122637271

- Difficulty date: December 21, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 74,920 hours, 15,539 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Inoperative
- Location: Air Manifold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR MANIFOLD 3 FAILED. THE PM3 SENSOR, DIVERTED.
